# SDR 98UAL900306

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Air Compressor
- Condition: Failed
- Location: Galley
- Component: Metal Bellow, 288231
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO VIBRATION UNDER AFT GALLEY.  *S/D*  POTABLE WATER SYSTEM ELECTRIC AIR COMPRESSOR FAILED.  COMPRESSOR WAS REPLACED AND AN OPERATIONAL CHECK WAS PERFORMED.  COMPRESSOR CHECKED OUT OK.
